American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] David R. Finston. Polynomial algebras have polynomial growth . Trans. Amer. Math. Soc. 300 (1987) 535-556. MR 876465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] David R. Finston. On multiplication algebras . Trans. Amer. Math. Soc. 293 (1986) 807-818. MR 816327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jan Krempa. Simple subrings of algebras over fields . Proc. Amer. Math. Soc. 81 (1981) 511-512. MR 601718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] V. A. Artamonov. On chain varieties of linear algebras . Trans. Amer. Math. Soc. 221 (1976) 323-338. MR 0409572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michael Rich. Rings with idempotents in their nuclei . Trans. Amer. Math. Soc. 208 (1975) 81-90. MR 0371972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information
View Article: PDF

[7] D. Ž. Djoković. Real homogeneous algebras . Proc. Amer. Math. Soc. 41 (1973) 457-462. MR 0332902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. M. Foster. Radicals and bimodules . Proc. Amer. Math. Soc. 38 (1973) 47-52. MR 0330242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] H. P. Allen. Invariant splittings in nonassociative algebras: A Hopf approach. Bull. Amer. Math. Soc. 78 (1972) 245-246. MR 0292900.
Abstract, references, and article information
View Article: PDF

[10] R. F. Rossa. More properties inherited by the lower radical . Proc. Amer. Math. Soc. 33 (1972) 247-249. MR 0296117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1